# SDR AALA20030220

- Difficulty date: February 23, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY EXIT LIGHTS IN FORWARD GALLEY AND FLIGHT DECK INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT BATTERY CONNECTIONS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
